Show simple item record

dc.contributor.authorLevi, Ran
dc.contributor.authorSeeliger, Nora
dc.date.accessioned2013-12-05T10:16:31Z
dc.date.available2013-12-05T10:16:31Z
dc.date.issued2012-11
dc.identifier.citationLevi , R & Seeliger , N 2012 , ' Loop space homology associated with the mod 2 Dickson invariants ' Forum Mathematicum , vol 24 , no. 6 , pp. 1161–1182 .en
dc.identifier.issn0933-7741
dc.identifier.otherPURE: 3655855
dc.identifier.urihttp://hdl.handle.net/2164/3029
dc.format.extent22en
dc.language.isoeng
dc.relation.ispartofForum Mathematicumen
dc.rightsLevi, R & Seeliger, NIH 2012, 'Loop space homology associated with the mod 2 Dickson invariants' Forum Mathematicum, vol 24, no. 6, pp. 1161–1182. The final publication is available at www.degruyter.com doi: 10.1515/FORM.2011.099en
dc.subjectclassifying spacesen
dc.subjectp-local finite groupsen
dc.subjectloop space homologyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleLoop space homology associated with the mod 2 Dickson invariantsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciencesen
dc.contributor.institutionUniversity of Aberdeen, School of Natural & Computing Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttp://dx.doi.org/10.1515/FORM.2011.099
dc.format.typetexten


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record